Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Effects of absolute continuity in Feynman's operational calculus

Author: Lance Nielsen
Journal: Proc. Amer. Math. Soc. 131 (2003), 781-791
MSC (2000): Primary 47A60, 46H30; Secondary 47A56, 47B38
Published electronically: July 17, 2002
MathSciNet review: 1937417
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the effects of having an absolute continuity relation between the time-ordering measures in Feynman's operational calculus. In particular, we obtain some theorems concerning the formation of functions of several noncommuting operators or operator-valued functions under specific absolute continuity assumptions on the time-ordering measures.

References [Enhancements On Off] (What's this?)

  • 1. Defacio, B., Johnson, G.W., and Lapidus, M.L., Feynman's operational calculus and evolution equations. Acta Applicandae Mathematicae 47 (1997), 155 - 211. MR 98f:58050
  • 2. Feynman, R.P., An operator calculus having applications in quantum electrodynamics, Phys. Rev. 84 (1951), 108-128. MR 13:410e
  • 3. Jefferies, B., and Johnson, G.W., Feynman's operational calculi for noncommuting operators: definitions and elementary properties, Russ. J. Math. Phys. 8 (2001), to appear.
  • 4. -, Feynman's operational calcui for noncommuting operators: tensors, ordered support and disentangling an exponential factor, Math. Notes 70 (2001), accepted for publication.
  • 5. Jefferies, B., Johnson, G.W., and Nielsen, L., Feynman's operational calculi for time-dependent noncommuting operators. J. of Korean Math. Soc. 38 (2001), 193-226. MR 2001m:81154
  • 6. Johnson, G.W., and Lapidus, M.L., Generalized Dyson series, generalized Feynman diagrams, the Feynman integral and Feynman's operational calculus, Mem. Amer. Math. Soc. 62 (1986), 1-78. MR 88f:81034
  • 7. -, The Feynman Integral and Feynman's Operational Calculus. Oxford Science Publications, Oxford Mathematical Monographs, Oxford Univ. Press, Oxford and New York, 2000. MR 2001i:58015
  • 8. Johnson, G.W., Nielsen, L., A stability theorem for Feynman's operational calculus, Conference Proc. Canadian Math. Soc.: Conference in honor of Sergio Albeverio's 60th birthday, 2000. MR 2001k:47020
  • 9. Nielsen, L., Stability Properties for Feynman's Operational Calculus, Ph.D. Dissertation, Mathematics, University of Nebraska, Lincoln, 1999.
  • 10. Nielsen, L., Stability properties of Feynman's operational calculus for exponential functions of noncommuting operators, submitted for publication.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A60, 46H30, 47A56, 47B38

Retrieve articles in all journals with MSC (2000): 47A60, 46H30, 47A56, 47B38

Additional Information

Lance Nielsen
Affiliation: Department of Mathematics and Computer Science, Creighton University, Omaha, Nebraska 68178-2090

Keywords: Functional calculus, disentangling, operational calculus
Received by editor(s): July 10, 2001
Received by editor(s) in revised form: October 10, 2001
Published electronically: July 17, 2002
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2002 American Mathematical Society